An axiomatization of entropy of capacities on set systems
Aoi Honda () and
Michel Grabisch
Additional contact information
Aoi Honda: Kyutech - Kyushu Institute of Technology
Post-Print from HAL
Abstract:
We present an axiomatization of the entropy of capacities defined on set systems which are not necessarily the whole power set, but satisfy a condition of regularity. This entropy encompasses the definition of Marichal and Roubens for the entropy of capacities. Its axiomatization is in the spirit of the one of Faddeev for the classical Shannon entropy. In addition, we present also an axiomatization of the entropy for capacities proposed by Dukhovny
Keywords: Entropy; Capacity; Regular set system; Generalized Faddeev's axiom (search for similar items in EconPapers)
Date: 2008-10
Note: View the original document on HAL open archive server: https://hal.science/hal-00281598
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Published in European Journal of Operational Research, 2008, 190 (2), pp.526-538. ⟨10.1016/j.ejor.2007.06.033⟩
Downloads: (external link)
https://hal.science/hal-00281598/document (application/pdf)
Related works:
Journal Article: An axiomatization of entropy of capacities on set systems (2008) 
Working Paper: An axiomatization of entropy of capacities on set systems (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00281598
DOI: 10.1016/j.ejor.2007.06.033
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().